Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2015, Issue 2(46), Pages 112–119 (Mi iimi310)  

This article is cited in 2 scientific papers (total in 2 papers)

Some questions of the control theory for functional differential systems

V. P. Maksimov

Perm State University, ul. Bukireva, 15, Perm, 614990, Russia

Abstract: In this paper, some control problems for linear functional differential systems are considered. We are concerned with the problems that arise in various applications including applied problems of mathematical economics and economic dynamics. We pay attention mainly to generalizations of the classic control problem about the transfer of the system from a given initial state to a prescribed terminal state. One of those is the problem of control with respect to a given family of linear functionals. There are proposed conditions of the solvability to the control problem in certain classes of controls including impulse and mixed controls. The problem of impulse correction of classic control is motivated and considered. The key idea of all proposed results is to underline an exclusive role which is played in the discussed questions by the Cauchy matrix of the system under control.

Keywords: functional differential systems, control problems, controllability with respect to a family of linear functional, impulse and mixed control.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.G25.31.0039


Full text: PDF file (219 kB)
References: PDF file   HTML file
UDC: 517.929
MSC: 34K10, 34K30, 34K35, 91B74
Received: 28.09.2015

Citation: V. P. Maksimov, “Some questions of the control theory for functional differential systems”, Izv. IMI UdGU, 2015, no. 2(46), 112–119

Citation in format AMSBIB
\Bibitem{Mak15}
\by V.~P.~Maksimov
\paper Some questions of the control theory for functional differential systems
\jour Izv. IMI UdGU
\yr 2015
\issue 2(46)
\pages 112--119
\mathnet{http://mi.mathnet.ru/iimi310}
\elib{https://elibrary.ru/item.asp?id=25030033}


Linking options:
  • http://mi.mathnet.ru/eng/iimi310
  • http://mi.mathnet.ru/eng/iimi/y2015/i2/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maksimov, “On a class of optimal control problems for functional differential systems”, Proc. Steklov Inst. Math. (Suppl.), 305, suppl. 1 (2019), S114–S124  mathnet  crossref  crossref  isi  elib
    2. V. P. Maksimov, “The structure of the Cauchy operator to a linear continuous-discrete functional differential system with aftereffect and some properties of its components”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 29:1 (2019), 40–51  mathnet  crossref  elib
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:90
    Full text:23
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021